MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN - MFG ENDO GIA; STAPLE, IMPLANTABLE

COVIDIEN LP LLC NORTH HAVEN - MFG ENDO GIA; STAPLE, IMPLANTABLE
Model Number 030450
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the stapler was unable to fire.They noted that they were able to press the green button and squeeze the handle.There was no patient involvement.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Visual examination noted that the loading unit was received with a full complement of staples.Functional evaluation of the loading unit found no abnormalities.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related condition.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, pre-operatively, the stapler was unable to fire.They noted that they were able to press the green button and squeeze the handle.They changed a new one in order to resolve the issue.There was no patient involvement.

Brand Name
ENDO GIA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN - MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7525937
Report Number1219930-2018-02731
Device Sequence Number1529040
Product Code GDW
UDI-Device Identifier10884523002812
UDI-Public10884523002812
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K111825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number030450
Device Catalogue Number030450
Device Lot NumberN7L0306KX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2018
Initial Date Received by Manufacturer 05/14/2018
Supplement Date Received by Manufacturer09/08/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1